# SDR UIEA2025031900362

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rub Strip
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING LH AND RH RUB STRIP INSTALLATION PER SB 747-53A2721R3/ AD 2013-26-12, FOUND AFT RUB STRIPS INTERFERING WITH EXISTING PROTUDING HEAD FASTENERS ON FUSELAGE SKIN AT BS2517 TO 2628 LH AND RH( WORK ACCOMPLISHED IAW EN# 1019-25 REV 0. NO FURTHER DEFECTS NOTED. )
